Thanks for writing to the forum!
I am not sure why penicillin is the last resort for you. However penicillin allergy itself is very dangerous. Even if it causes mild reaction at the first dose, subsequent doses’ cumulative anaphylaxis is itself life threatening. Today there are many alternatives to penicillin.
It is difficult to comment beyond this at this stage without further details. Please let me know if there is any thing else and do keep me posted. Take care!
thankyou for replying to my question the person we are talking about was my farther inlaw who sadly died after being in hospital for approx 8 hours he was given penicillin just before he passed we were lead to belive it was used as a last resort we find this hard to come to term with again thankyou for taking the time responding to us
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.